About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 413718, 19 pages
http://dx.doi.org/10.1155/2012/413718
Research Article

A Godunov-Mixed Finite Element Method on Changing Meshes for the Nonlinear Sobolev Equations

School of Mathematics, Shandong University, Jinan 250100, China

Received 1 September 2012; Accepted 14 November 2012

Academic Editor: Xinan Hao

Copyright © 2012 Tongjun Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongjun Sun, “A Godunov-Mixed Finite Element Method on Changing Meshes for the Nonlinear Sobolev Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 413718, 19 pages, 2012. doi:10.1155/2012/413718